跳到主要內容

臺灣博碩士論文加值系統

(34.226.244.254) 您好!臺灣時間:2021/08/01 04:44
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果 :::

詳目顯示

: 
twitterline
研究生:蔡嘉芳
研究生(外文):Chia-Fang Tsai
論文名稱:特徵數為2之質環上的Jordan同構與Jordan導算
論文名稱(外文):Jordan Isomorphisms and Jordan Derivations of Prime Rings with characteristic 2
指導教授:王彩蓮
指導教授(外文):Tsai-Lien Wong
學位類別:碩士
校院名稱:國立中山大學
系所名稱:應用數學系研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2004
畢業學年度:92
語文別:英文
論文頁數:18
中文關鍵詞:特徵數2Jordan同構Jordan導算質環
外文關鍵詞:characteristic 2Jordan IsomorphismJordan DerivationPrime Ring
相關次數:
  • 被引用被引用:0
  • 點閱點閱:124
  • 評分評分:
  • 下載下載:3
  • 收藏至我的研究室書目清單書目收藏:0
這篇論文我們主要描述特徵數為2之質環上的Jordan同構Jordan導算。我們證明了在M_{n}(F),n>=3,上之Jordan同構一定是同構或反同構,假如n為奇數,n為偶數則不成立。
同時我們也刻劃出在M_{2}(GF(2))上的Jordan同構與Jordan導算。
In this thesis, we describe the Jordan isomorphisms and Jordan derivations on prime rings of characteristic 2. We prove that every Jordan isomorphism of M_{n}(F),n >= 3 is either an isomorphism or an antiisomorphism if n is odd, and it is not true if n is even.
We also describe the Jordan isomorphisms and Jordan derivations on M_{2}(GF(2)).
Contents
1 Introduction 4
2 Preliminaries 4
2.1 Jordan isomorphisms on prime rings of
characteristic not 2 4
2.2 Jordan derivations on (semi)prime rings
of characteristic not 2 7
3 Main Results 9
3.1 Jordan isomorphisms on prime rings of
characteristic 2 9
3.2 Jordan derivations on prime rings of
characteristic 2 14
References
[1] I.N.Herstein, Topics in Ring Theory, Univ. of Chicago
Press, Chicago, London 1969.
[2] I.N.Herstein, Jordan homomorphisms, Trans. Amer. Math.
Soc. 81 1956, 331-351.
[3] M.Brev{s}ar, Jordan Mappings of Semiprime Rings,
Institute of Mathematics, Physics and Mechanics, P.O.
Box 543, 61001 Ljubljana, Yugoslavia 1998, 218-228.
[4] I.N.Herstein, Jordan Derivations of Prime Rings, Proc.
Amer. Math. Soc. 8 1957, 1104-1110.
[5] M.Brev{s}ar and J.Vukman, Jordan Derivations on Prime
Rings, Bull. Asutral. Math. Soc. 37 1988, 321-322.
[6] M.Brev{s}ar, Jordan Derivations of Semiprime Rings,
Proc. Amer. Math. Soc. 104 1988, 1003-1006.
[7] M.A. Chebotar, On Lie automorphisms of simple rings of
characteristic 2. (Russian) Research papers dedicated
to the memory of B. V. Gnedenko (Russian). Fundam.
Prikl. Mat. 2 1996, no. 4, 1257--1268.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top